# SDR AALA980675

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CARGO CEILING FLOORBEAM CORRODED LBL 24 TO LBL 48 AT STATION 1070.  INSTALLED LOWER CHORD REPAIR ANGLE AND STRAPS, TWO LOCATIONS LBL 24 PER SRM 53-10-8 AND STRAP LBL 45 PER ESO.  (M)
